# SDR REXA2020040700428

- Difficulty date: March 20, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,338 hours, 29,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: LY5D22
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LOWER FLT ATTENDANT PAX DOOR AND FWD SERVICE DOOR ARE INOP. ALSO ON STANDARD AFT WINDSCREEN LIGHT IS INOP
REPLACED SPLICEO N WIRE LY5D22 IAW ESPM 20-17-10 AND 20-17-31. OPS CHECK GOOD IAW CRJ 200 AMM 33-51-00-710-801. WVAC STAMP
